I wanted to ad a word about the Elavil. I too react stronly to antidepressants but without them I'm a pile of sobbing hiding in the closet. What my doctor did was let me reduce my dosage to the smallest I could and yet I still got some nice benefits without the symptoms. I told him I could lick the lid of the midicine bottle and get enough medicine to work for me...lol After about a year I felt like it wasn't working any more so we upped it a tiny bit. No side effects yet good control.
I'm sharing this in case you, or others, feel they would benefit from this medication, or any other for that matter, but the side effects are miserable. This approach might work for you.
Just a reminder to all...only do this with your doctor's knowledge. There are several medications that you can NOT cut in 1/2 without life threatening side effects...Oxycontin being one of them. Remember this is YOUR body we're talking about....your and/or mine, and it's our choice as what we put into it. While most of these types of side effects will go away after a while, it may be much easier and smarter to ease into them more lightly....
Just a thought...
Co-Moderator Fibromyalgia & Chronic Pain Forums ~~~
Fibromyalgia, Ulcerative Colitis, Insulin dependent diabetic, PTSD, dermatitis herpetiformus, osteoarthritis, collapsed disk, and a few other side dishes.
If you ask what is the single most important key to longevity, I would have to say it is avoiding worry, stress and tension. And if you didn't ask me, I'd still have to say it.